# SDR SWAA2012111509447

- Difficulty date: October 10, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 43,439 hours, 25,190 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Float
- Part number: H319603
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL ACCESS PANEL 632NB HAS FLOAT CRACKED.  REMOVED AND REPLACED FLOAT PER M/M.
